# SDR 97ZZZX2484

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99JD
- Make and model: Amd FALCON50MYST
- Aircraft serial: 129
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: F50B281043
- Condition: Departed
- Location: Door 170a
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

REPORTED BELLY DOOR 170A P/N F50B281043 DEPARTED AIRCRAFT DURING CLIMB AND DAMAGED RT MLG DOOR.  SUBMITTER BELIEVES THE LAV SERVICE DOOR MOUNTED IN DOOR 170A IS LIFTING INTO AIR STREAM AND CAUSING DOOR 170A TO DEPART ACFT.  SUBMITTER STATES MFG'R BELIEVES LAV SERVICE DOOR LIFTS INTO AIR STREAM DUE TO WEAR OR OTHER REASONS.
